# SDR SWAA2022022369695

- Difficulty date: October 19, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 27,811 hours, 16,748 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242TF BROKEN. / REPLACED FLOOR PANEL WITH NEW PANEL FROM STOCK PER AMM 53-21-00. TO BE INSTALLED ON JPANEL-241-CLOSE.
